| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker requested additional patient information from the customer.No additional patient information has been provided by the customer.Patient fields in which information was not provided were intentionally left blank.Stryker evaluated the customer's device and was unable to duplicate the reported issue.Stryker observed that the battery being used in the device was past its recommended lifespan.Stryker recommended that the customer replace all of their batteries in-use that are past the stryker-recommended lifespan.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that they were using their device to monitor a patient and the device unexpectedly powered off and wouldn't power back on.There were no reports of any adverse effects to the patient as a result of the reported issue.